# SDR CHQA200500108

- Difficulty date: June 7, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 11,260 hours, 8,929 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3049 DCA-GSO - AFTER TAKEOFF, CAPTAIN AND FIRST OFFICER DETECTED A BURNING ODOR IN THE COCKPIT AND CABIN.  CYCLED BOTH BLEED SYSTEMS AND ODOR WENT AWAY.  MAINTENANCE RAN BOTH ENGINES AND CYCLED BOTH BLEED VALVES.  NO ODORS NOTED AT THIS TIME.  OPS CHECK GOOD IAW AMM 36-11-05.
